Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$F$-split Galois representations are potentially abelian

Author: Chandrashekhar Khare
Journal: Proc. Amer. Math. Soc. 131 (2003), 3021-3023
MSC (2000): Primary 11R32
Published electronically: February 20, 2003
MathSciNet review: 1993208
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we relate the property of a semisimple $\ell$-adic Galois representation being ``$F$-split'' to its having abelian image.

References [Enhancements On Off] (What's this?)

  • [H] Guy Henniart, Représentations 𝑙-adiques abéliennes, Seminar on Number Theory, Paris 1980-81 (Paris, 1980/1981) Progr. Math., vol. 22, Birkhäuser Boston, Boston, MA, 1982, pp. 107–126 (French). MR 693314
  • [KhRa] Chandrashekhar Khare and C. S. Rajan, The density of ramified primes in semisimple 𝑝-adic Galois representations, Internat. Math. Res. Notices 12 (2001), 601–607. MR 1836789, 10.1155/S1073792801000319
  • [LP] M. Larsen and R. Pink, On 𝑙-independence of algebraic monodromy groups in compatible systems of representations, Invent. Math. 107 (1992), no. 3, 603–636. MR 1150604, 10.1007/BF01231904
  • [Se] Jean-Pierre Serre, Abelian 𝑙-adic representations and elliptic curves, 2nd ed., Advanced Book Classics, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1989. With the collaboration of Willem Kuyk and John Labute. MR 1043865

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R32

Retrieve articles in all journals with MSC (2000): 11R32

Additional Information

Chandrashekhar Khare
Affiliation: Department of Mathematics, University of Utah, 155 S 1400 E, Salt lake City, Utah 84112
Address at time of publication: School of Mathematics, TIFR, Homi Bhabha Road, Mumbai 400 005, India

Received by editor(s): May 13, 2002
Published electronically: February 20, 2003
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2003 American Mathematical Society